Department of Economics and Business Economics

Numerical distribution functions of fractional unit root and cointegration tests

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Numerical distribution functions of fractional unit root and cointegration tests. / Mackinnon, James G.; Nielsen, Morten Ørregaard.

In: Journal of Applied Econometrics, Vol. 29, No. 1, 2014, p. 161-171.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Mackinnon, JG & Nielsen, MØ 2014, 'Numerical distribution functions of fractional unit root and cointegration tests', Journal of Applied Econometrics, vol. 29, no. 1, pp. 161-171. https://doi.org/10.1002/jae.2295

APA

CBE

MLA

Vancouver

Author

Mackinnon, James G. ; Nielsen, Morten Ørregaard. / Numerical distribution functions of fractional unit root and cointegration tests. In: Journal of Applied Econometrics. 2014 ; Vol. 29, No. 1. pp. 161-171.

Bibtex

@article{79a2966051454b5b9cb5444888ef7c24,
title = "Numerical distribution functions of fractional unit root and cointegration tests",
author = "Mackinnon, {James G.} and Nielsen, {Morten {\O}rregaard}",
year = "2014",
doi = "10.1002/jae.2295",
language = "English",
volume = "29",
pages = "161--171",
journal = "Journal of Applied Econometrics",
issn = "0883-7252",
publisher = "JohnWiley & Sons Ltd.",
number = "1",

}

RIS

TY - JOUR

T1 - Numerical distribution functions of fractional unit root and cointegration tests

AU - Mackinnon, James G.

AU - Nielsen, Morten Ørregaard

PY - 2014

Y1 - 2014

UR - http://www.scopus.com/inward/record.url?scp=84865591134&partnerID=8YFLogxK

U2 - 10.1002/jae.2295

DO - 10.1002/jae.2295

M3 - Journal article

VL - 29

SP - 161

EP - 171

JO - Journal of Applied Econometrics

JF - Journal of Applied Econometrics

SN - 0883-7252

IS - 1

ER -